Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 9, 2019, 7:57 AM CST for 8 counties in Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2019, 7:57 AM CST (13:57 UTC)
- Expired
- Mar 9, 2019, 9:00 AM CST
- In force
- 63 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dallas County, TX, Delta County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Rockwall County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 8:35 AM CST | TSTM WND DMG | 1 W Point, TX | RAINS COUNTY SO REPORTS TREES BLOCKING COUNTY ROAD 1520 JUST WEST OF POINT. TIME ESTIMATED BASED ON RADAR. |
| Mar 9, 8:38 AM CST | HAIL 0.88 | Emory, TX | $$ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 3:49 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 2.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
281
WUUS54 KFWD 091357
SVRFWD
TXC113-119-223-231-257-379-397-467-091500-
/O.NEW.KFWD.SV.W.0013.190309T1357Z-190309T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
757 AM CST SAT MAR 9 2019
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Eastern Rockwall County in north central Texas...
Hunt County in north central Texas...
Kaufman County in north central Texas...
Northwestern Van Zandt County in north central Texas...
Hopkins County in north central Texas...
Rains County in north central Texas...
Delta County in north central Texas...
Southeastern Dallas County in north central Texas...
* Until 900 AM CST.
* At 756 AM CST, severe thunderstorms were located along a line
extending from near Caddo Mills to 6 miles southeast of Mobile City
to near Seagoville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mesquite, Rockwall, Lancaster, Greenville, Balch Springs, Terrell,
Sulphur Springs, Seagoville, Forney, Commerce, Kaufman, Canton,
Wills Point, Royse City, Fate, Sunnyvale, Wilmer, Crandall, Ferris
and Cooper.
This includes the following highways...
Interstate 20 between mile markers 481 and 525.
Interstate 30 between mile markers 73 and 78, and between mile
markers 80 and 132.
Interstate 45 between mile markers 267 and 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9678 3285 9642 3298 9637
3298 9630 3322 9629 3349 9570 3347 9568
3348 9561
TIME...MOT...LOC 1356Z 265DEG 43KT 3309 9620 3283 9636 3263 9658
HAIL...1.00IN
WIND...60MPH
$$
Carlaw3 follow-up statements
770
WWUS54 KFWD 091413
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
813 AM CST SAT MAR 9 2019
TXC113-397-091422-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Rockwall TX-Dallas TX-
813 AM CST SAT MAR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCKWALL AND
SOUTHEASTERN DALLAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9652 3278 9639 3282 9630
3284 9630 3292 9622 3338 9594 3348 9572
3347 9568 3348 9561
TIME...MOT...LOC 1412Z 265DEG 43KT 3311 9599 3285 9615 3265 9637
$$
TXC119-223-231-257-379-467-091500-
/O.CON.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Hunt TX-Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
813 AM CST SAT MAR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR SOUTHEASTERN HUNT...NORTHERN KAUFMAN...NORTHWESTERN VAN ZANDT...
HOPKINS...RAINS AND DELTA COUNTIES...
At 812 AM CST, severe thunderstorms were located along a line
extending from near Campbell to near Quinlan to near Talty, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greenville, Terrell, Sulphur Springs, Commerce, Kaufman, Canton,
Wills Point, Crandall, Cooper, Combine, West Tawakoni, Talty,
Edgewood, Quinlan, Emory, East Tawakoni, Cumby, Campbell, Hawk Cove
and Fruitvale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9652 3278 9639 3282 9630
3284 9630 3292 9622 3338 9594 3348 9572
3347 9568 3348 9561
TIME...MOT...LOC 1412Z 265DEG 43KT 3311 9599 3285 9615 3265 9637
HAIL...1.00IN
WIND...60MPH
$$
Carlaw534
WWUS54 KFWD 091434
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
834 AM CST SAT MAR 9 2019
TXC231-091444-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Hunt TX-
834 AM CST SAT MAR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9637 3284 9607 3284 9593
3285 9595 3343 9557
TIME...MOT...LOC 1434Z 265DEG 43KT 3313 9569 3287 9585 3267 9607
$$
TXC119-223-257-379-467-091500-
/O.CON.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
834 AM CST SAT MAR 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CST
FOR NORTHEASTERN KAUFMAN...NORTHWESTERN VAN ZANDT...CENTRAL
HOPKINS...RAINS AND CENTRAL DELTA COUNTIES...
At 834 AM CST, severe thunderstorms were located along a line
extending from near Sulphur Springs to near Emory to near Wills
Point, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sulphur Springs, Kaufman, Canton, Wills Point, Edgewood, Emory, East
Tawakoni, Fruitvale, Cooper Lake Park South Sulphur, Lake Tawakoni
State Park, Point, Oak Grove, Tira and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection stay inside a sturdy structure and keep away from
windows.
&&
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9637 3284 9607 3284 9593
3285 9595 3343 9557
TIME...MOT...LOC 1434Z 265DEG 43KT 3313 9569 3287 9585 3267 9607
HAIL...1.00IN
WIND...60MPH
$$
Carlaw172
WWUS54 KFWD 091500
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
900 AM CST SAT MAR 9 2019
TXC119-223-257-379-467-091509-
/O.EXP.KFWD.SV.W.0013.000000T0000Z-190309T1500Z/
Kaufman TX-Van Zandt TX-Hopkins TX-Rains TX-Delta TX-
900 AM CST SAT MAR 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAUFMAN...
NORTHWESTERN VAN ZANDT...CENTRAL HOPKINS...RAINS AND CENTRAL DELTA
COUNTIES WILL EXPIRE AT 900 AM CST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3322 9541 3296 9561 3296 9566 3275 9564
3255 9591 3255 9637 3284 9607 3284 9593
3285 9595 3343 9557
TIME...MOT...LOC 1459Z 265DEG 43KT 3315 9536 3289 9552 3269 9574
$$
CarlawWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 6:20 AM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Mar 9, 6:20 AM CST, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 620 AM CST Sat Mar 9 2019 .AVIATION... Thunderstorms will continue to temporarily impact the Metroplex TAF sites for the next couple of hours until a Pacific cold front sweeps through the region (between 14 and 15Z). Although Waco has remained south of the early morning thunderstorm activity, a few storms will likely move near or over the airport with the passage of the front. MVFR ceilings, reductions in visibility and gusty winds will accompany the storms. A rapid clearing will move in behind the front with VFR conditions expected at all TAF sites from mid morning through tonight. The prevailing wind to start the TAF cycle will be south/southwest between 9 and 14 mph. The wind will turn to the west behind the front and increase between 14 and 18 knots along with some gusts near 30 knots. However, these strong and gusty winds should only last through the afternoon and will decrease during the evening ahead of another front expected overnight. This secondary front will result in a wind shift to north at speeds between 10 and 14 knots starting around 07 at the Metroplex TAF sites and around 09Z in Waco. 79 && .DISCUSSION... /Issued 347 AM CST Sat Mar 9 2019/ A Pacific cold front will be bisecting the region Saturday morning as it makes it way to the southeast through the rest of the day today. With the main forcing for ascent lifting to the northeast throughout the day, ascent across our region will most likely be associated with the southeastward moving cold front. Ahead of the cold front, sufficient moisture and instability will be in place for a continued threat of showers and thunderstorms, some of which could be severe. Model guidance has been in fairly good agreement that a linear segment will slide eastward early in the morning. Given the steeper lapse rates, the probability of thunderstorms reaching severe status appears to be highest north of I-20. The threats will continue to be large hail, damaging winds, and given the low-level shear, an isolated tornado can’t be ruled out. By noon, the cold front will have cleared all of North and Central Texas, leaving behind a breezy day with westerly winds between 15-20 mph. Given the origin of the cold front, high temperatures are expected to be only a few degrees cooler compared to yesterday. Strong cyclogenesis across Kansas throughout the day today will help drive a weak cold front southward, likely reaching North Texas later tonight. With no upper level support for additional southward progression, the cold front will likely stall around I-20, leading to a wide range of high temperatures for Sunday. Highs will likely remain in the lower 50s across the Red River counties, while lower 70s can be expected across Central Texas. A much stronger system will be digging its way southward across the Pacific Ocean and likely move into Southern California Sunday evening. As this system inches closer to the region, North and Central Texas will begin to experience a return of southerly winds that will then aid in the northward transport of moisture. Given the increasing moisture and destabilization, showers will likely develop Sunday evening and persist through Monday. Better ascent will then make its way into the region by Tuesday as the system pivots from a positive to a negative tilt. Additional moisture flux will lead to PW’s in excess of 1.7 inches, which is highly anomalous for this time of the year. Threats for the Tuesday evening-Wednesday morning storms will be complex and multifaceted as heavy rain may pose a flash flooding threat with additional threats associated with large hail and damaging winds. It is too early to pinpoint areas of highest concern, but it is important to know that Tuesday night will need to be monitored closely for hazardous weather. Showers and thunderstorms will clear from west to east through the afternoon on Wednesday as a cold front shunts the moisture eastward. Behind the cold front, a tight surface pressure gradient associated with low level cyclogenesis across Kansas will lead to windy conditions. Given the westerly/southwesterly orientation of the winds, impacts will be possible to the aviation community Wednesday afternoon. In the wake of the cold front, dry air will usher in keeping most of North and Central Texas dry Thursday. The only exception will be across far East Texas where residual moisture will keep low rain chances Thursday afternoon and night. A stronger cold front will arrive Thursday night, shunting any remaining moisture away from North and Central Texas and leading to cooler temperatures and dry conditions for this weekend. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 48 58 48 59 / 60 0 20 40 60 Waco 76 50 67 51 61 / 80 0 10 40 70 Paris 73 46 56 45 59 / 90 0 20 40 40 Denton 74 45 55 46 58 / 40 0 20 40 60 McKinney 73 46 56 47 58 / 70 0 20 40 50 Dallas 75 50 59 48 59 / 70 0 20 40 60 Terrell 74 48 59 48 59 / 90 0 10 30 60 Corsicana 75 50 63 49 60 / 90 0 10 30 70 Temple 77 51 69 53 62 / 70 0 20 30 70 Mineral Wells 74 45 58 46 57 / 20 0 20 40 70 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 79/26
Hazardous weather outlook, Mar 9, 4:13 AM CST, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 413 AM CST Sat Mar 9 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101015- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 413 AM CST Sat Mar 9 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible mainly east of I-35 and north of I-20 through mid-morning. Additional sub-severe storms will be possible south of I-20. Large hail and damaging winds will be the primary threats, but an isolated tornado can't be ruled out northeast of a Sulphur Springs to Bonham line. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will return on Monday and continue through the first half of the week. Some strong or severe storms may be possible throughout this time period, and flooding concerns may also arise after multiple days of rainfall. .SPOTTER INFORMATION STATEMENT... Limited spotter activation may be requested through mid-morning for areas east of Interstate 35.
In the hours before
Special weather statement, Mar 9, 6:32 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
632 AM CST SAT MAR 9 2019
TXZ130>132-091300-
Hood TX-Erath TX-Somervell TX-
632 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...NORTHEASTERN ERATH
AND HOOD COUNTIES UNTIL 700 AM CST...
At 632 AM CST, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Stephenville, moving east at 60 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Granbury, Pecan Plantation, Glen Rose, Dinosaur Valley State Park,
Oak Trail Shores and Tolar.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3256 9763 3255 9762 3222 9762 3215 9813
3233 9820
TIME...MOT...LOC 1232Z 251DEG 53KT 3227 9808
30Special weather statement, Mar 9, 7:10 AM CST, 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
710 AM CST SAT MAR 9 2019
TXZ118-119-091345-
Tarrant TX-Dallas TX-
710 AM CST SAT MAR 9 2019
...SPECIAL WEATHER STATEMENT...
At 709 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Carrollton to near Rendon. Movement was
east at 50 mph.
Half inch hail will be possible with these storms.
Locations impacted include...
Dallas, Fort Worth, Arlington, Garland, Irving, Grand Prairie,
Mesquite, Carrollton, Richardson, Mansfield, Rowlett, Euless, Desoto,
Grapevine, Cedar Hill, Wylie, Coppell, Duncanville, Burleson and
Lancaster.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3298 9652 3255 9652 3255 9733 3288 9703
3299 9703
TIME...MOT...LOC 1309Z 270DEG 43KT 3297 9687 3256 9726
30Local storm report, Mar 9, 7:11 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 AM CST SAT MAR 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 AM HAIL GLEN ROSE 32.23N 97.75W
03/09/2019 E1.00 INCH SOMERVELL TX PUBLIC
QUARTER SIZE HAIL IN GLEN ROSELocal storm report, Mar 9, 7:32 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 AM CST SAT MAR 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM HAIL GLEN ROSE 32.23N 97.75W
03/09/2019 E1.25 INCH SOMERVELL TX PUBLIC
DELAYED REPORT: HALF DOLLAR SIZE HAIL ENE OF GLEN ROSELocal storm report, Mar 9, 7:35 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 AM CST SAT MAR 09 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL DALLAS 32.77N 96.78W
03/09/2019 E1.00 INCH DALLAS TX BROADCAST MEDIA
QUARTER SIZE HAIL IN DALLASSpecial weather statement, Mar 9, 7:47 AM CST, 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
747 AM CST SAT MAR 9 2019
TXZ104-105-091415-
Hunt TX-Collin TX-
747 AM CST SAT MAR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND SOUTHEASTERN COLLIN
COUNTIES UNTIL 815 AM CST...
At 747 AM CST, Doppler radar was tracking a strong thunderstorm near
Royse City, or 9 miles east of Wylie, moving east at 50 mph.
Dime size hail will be possible with this storm.
Locations impacted include...
Wylie, Greenville, Commerce, Royse City, Farmersville, Caddo Mills,
Campbell, Lavon, Nevada, Josephine, Lone Oak and Neylandville.
A Severe Thunderstorm Watch remains in effect until 1100 AM CST for
north central Texas.
LAT...LON 3297 9630 3298 9645 3314 9647 3340 9586
3299 9586
TIME...MOT...LOC 1347Z 256DEG 44KT 3304 9635
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 2:49 AM CST | Special Weather Statement | FWD | Stephens | 41 min |
| Mar 9, 3:05 AM CST | Special Weather Statement | FWD | Eastland | 40 min |
| Mar 9, 3:46 AM CST | Special Weather Statement | FWD | Denton | 29 min |
| Mar 9, 3:48 AM CST | Special Weather Statement | FWD | Hood | 27 min |
| Mar 9, 3:54 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 51 min |
| Mar 9, 4:11 AM CST | Special Weather Statement | FWD | Cooke, Denton | 34 min |
| Mar 9, 4:17 AM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 43 min |
| Mar 9, 4:34 AM CST | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 41 min |
| Mar 9, 4:40 AM CST | Special Weather Statement | FWD | Hood | 35 min |
| Mar 9, 4:49 AM CST | Severe Thunderstorm Warning | FWD | Erath, Hood | 26 min |
| Mar 9, 5:05 AM CST | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 40 min |
| Mar 9, 5:19 AM CST | Special Weather Statement | FWD | Tarrant | 26 min |
| Mar 9, 5:41 AM CST | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 49 min |
| Mar 9, 6:29 AM CST | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 46 min |
| Mar 9, 6:32 AM CST | Special Weather Statement | FWD | Hood, Somervell | 28 min |
| Mar 9, 6:43 AM CST | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 47 min |
| Mar 9, 7:10 AM CST | Special Weather Statement | FWD | Dallas | 35 min |
| Mar 9, 7:21 AM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 39 min |
| Mar 9, 7:24 AM CST | Severe Thunderstorm Warning | FWD | Dallas, Kaufman, Rockwall | 36 min |
| Mar 9, 7:47 AM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Mar 9, 8:02 AM CST | Special Weather Statement | FWD | Ellis | 43 min |
| Mar 9, 8:46 AM CST | Special Weather Statement | FWD | Hopkins | 29 min |
| Mar 9, 8:48 AM CST | Special Weather Statement | FWD | Henderson | 57 min |
| Mar 9, 8:59 AM CST | Severe Thunderstorm Warning | FWD | Henderson | 61 min |
| Mar 9, 9:14 AM CST | Severe Thunderstorm Warning | FWD | Van Zandt | 27 min |
| Mar 9, 5:11 PM CST | River Flood Warning | FWD | Hunt | 21 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.